# SDR BAQA091232

- Difficulty date: November 21, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N955ME
- Make and model: Bolkms BK117A1
- Aircraft serial: 7243
- Aircraft time: 6,563 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Sleeve
- Part number: 105317381
- Part serial: 2174
- Condition: Worn
- Location: Tail Rotor
- Part time: 6,563 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR SLEEVE WORN IN O-RING CONTACT AREA.  CORROSION INSIDE.  REPLACED WITH SERVICEABLE UNIT.
